The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (320 KB) | Metadata | Table of Contents | ZAA summary
Online access to the full text of Zeitschrift für Analysis und ihre Anwendungen is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 39, Issue 1, 2020, pp. 67–81
DOI: 10.4171/ZAA/1651

Published online: 2020-01-24

Global Bifurcation from Intervals for Problems with Pucci's Operator

Hua Luo[1] and Guowei Dai[2]

(1) Shanghai International Studies University, China
(2) Dalian University of Technology, China

We study global bifurcation from intervals for the following fully nonlinear elliptic problem with Pucci's operator \begin{equation} \left\{ \begin{array}{ll} -\mathcal{M}_{\lambda,\Lambda}^+\left(D^2 u\right)=\mu u+h(u,\mu)+g(u,\mu)\,\,&\text{in}\,\, \Omega,\\ u=0&\text{on}\,\,\partial\Omega, \end{array} \right.\nonumber \end{equation} where $h$ is not necessarily differentiable at the origin or infinity with respect to $u$. Furthermore, under some suitable assumptions on nonlinearity, we investigate the global structure of bifurcating branches, which can be used to obtain the existence of one-sign solution.

Keywords: Pucci's operator, interval bifurcation, one-sign solution

Luo Hua, Dai Guowei: Global Bifurcation from Intervals for Problems with Pucci's Operator. Z. Anal. Anwend. 39 (2020), 67-81. doi: 10.4171/ZAA/1651